| Catalog Number |
14202100 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "on the (b)(6)2026 a g4 intermediate nail has been used at (b)(6) hospital.This case was covered by (b)(6).The distal locking screw through the gamma4 targeted jig missed the nail.This was believed to be corrected at the time by re-attaching the jig and checking on xray.However, at a follow up xray the screw has appeared to miss posteriorly compared to it previously missing anteriorly.This resulted in the patient coming back to theatre on the (b)(6)2026 to have another distal screw inserted through the nail.The jig was re-attached and again when drilling through the intermediate jig the drill was hitting the nail and not aligning with the locking screw hole.The surgeon mateo managed to get a screw through the oblique hole of the intermediate nail and tried again through the static locking.The issue was raised that he believes there may be some issues with the jig itself or the nail screw holes not aligning with the jig correctly if 1 screw is able to pass through but not the other.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.